# SDR USAA2011033091281

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 35,140 hours, 12,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40012200
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - EMERGENCY LIGHT LENS MISSING FROM LAV E.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS.
